| Model Number |
620-2231511-01 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "defib failure" message.No further information was available.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and the customer report could not be duplicated during functional evaluation.The customer's report was observed during review of the device data logs with suspicious activity involving corrupt data.The device was put through extensive functional testing without duplicating the report.The processor/bridge/pace board, defib-monitor flex cable, and ecg board were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.